# SDR 04FDEA01250

- Difficulty date: May 13, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 61,808 hours, 28,023 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: ARC2700501
- Condition: Worn
- Location: T/E Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP VANE NR 2 TRACK HAS DEEP WEAR MARKS ON LOWER & UPPER SURFACE.  REPLACED NR 2 LEFT I/B TRACK TO BE INSTALLED ON EO 8-5750-7-5002 AT MAE.
